Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/194881
Share/Export:
logo share SHARE logo core CORE BASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE

Invite to open peer review
Title

Moduli spaces for principal bundles in arbitrary characteristic

AuthorsGomez, Tomas L. CSIC ORCID ; Langer, A.; Schmitt, A. H. W.; Sols, I.
KeywordsPrincipal bundle
Moduli space
Positive characteristic
Semistable reduction
Semistability
Issue Date10-Nov-2008
PublisherElsevier
CitationAdvances in Mathematics 219(4): 1177-1245 (2008)
AbstractIn this article, we solve the problem of constructing moduli spaces of semistable principal bundles (and singular versions of them) over smooth projective varieties over algebraically closed ground fields of positive characteristic.
Publisher version (URL)https://doi.org/10.1016/j.aim.2008.05.015
URIhttp://hdl.handle.net/10261/194881
DOI10.1016/j.aim.2008.05.015
ISSN0001-8708
Appears in Collections:(ICMAT) Artículos




Files in This Item:
File Description SizeFormat
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

22
checked on Apr 3, 2024

WEB OF SCIENCETM
Citations

23
checked on Feb 23, 2024

Page view(s)

134
checked on Apr 10, 2024

Download(s)

19
checked on Apr 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.